Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 366, NWS Midland/Odessa, TX

June 7, 2025Brewster County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 7, 2025, 7:56 PM CDT for Brewster County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2025, 7:56 PM CDT (00:56 UTC)
Expired
Jun 7, 2025, 8:45 PM CDT
In force
49 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
70.0 mph

County Brewster County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.9 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2025-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1077 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2025-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1077 J/kg
Mixed-layer CIN
-241 J/kg
Mixed-layer LCL
2448 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-99 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS54 KMAF 080056
SVRMAF
TXC043-080145-
/O.NEW.KMAF.SV.W.0366.250608T0056Z-250608T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
756 PM CDT Sat Jun 7 2025

The National Weather Service in Midland has issued a

* Severe Thunderstorm Warning for...
  South central Brewster County in southwestern Texas...

* Until 845 PM CDT.

* At 756 PM CDT, a severe thunderstorm was located 15 miles northeast
  of Panther Junction, moving southeast at 20 mph.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Boquillas Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2948 10309 2954 10287 2946 10282 2941 10283
      2940 10281 2936 10285 2935 10288 2929 10289
      2926 10291 2924 10287 2922 10287 2921 10289
      2922 10291 2919 10292 2919 10294 2918 10295
TIME...MOT...LOC 0056Z 332DEG 18KT 2942 10297 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

91
2 follow-up statements
959 
WWUS54 KMAF 080113
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
813 PM CDT Sat Jun 7 2025

TXC043-080145-
/O.CON.KMAF.SV.W.0366.000000T0000Z-250608T0145Z/
Brewster TX-
813 PM CDT Sat Jun 7 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHEASTERN BREWSTER COUNTY...

At 813 PM CDT, a severe thunderstorm was located 15 miles north of
Boquillas Canyon, or 19 miles east of Panther Junction, moving
southeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern Brewster County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2944 10305 2949 10293 2946 10282 2941 10283
      2940 10281 2936 10285 2935 10288 2934 10288
TIME...MOT...LOC 0113Z 295DEG 15KT 2941 10289 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

91
064 
WWUS54 KMAF 080138
SVSMAF

Severe Weather Statement
National Weather Service Midland/Odessa TX
838 PM CDT Sat Jun 7 2025

TXC043-080148-
/O.EXP.KMAF.SV.W.0366.000000T0000Z-250608T0145Z/
Brewster TX-
838 PM CDT Sat Jun 7 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREWSTER COUNTY
WILL EXPIRE AT 845 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

&&

LAT...LON 2944 10305 2949 10293 2946 10282 2941 10283
      2940 10281 2936 10285 2935 10288 2934 10288
TIME...MOT...LOC 0138Z 332DEG 18KT 2931 10283 

$$

91

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 4:03 PM CDT, 3 hours 53 minutes earlier. Its key messages:

  • Updated at 402 PM CDT Sat Jun 7 2025
  • Very hot temperatures between 10 to 15 degrees above normal are expected this weekend. Heat Advisories are in effect for Brewster and Terrell Counties this afternoon.
  • There is a low (20-40%) chance of thunderstorms in the Davis Mountains and Eastern Permian Basin this weekend. A few of these thunderstorms could be strong to severe with a risk of large hail and damaging winds.
  • Cooler and rainy pattern with a chance of strong to severe storms and near to below average temperatures early to middle next week, then a warming and drying trend with temperatures back to a few degrees above average.
  • Main risks in strong to severe storms early to middle part of next week are damaging winds and hail, although a tornado or two cannot be ruled out. Highest rainfall amounts expected where heaviest and most persistent storms occur, such as eastern Permian Basin.
Area forecast discussion, Jun 7, 4:03 PM CDT, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
403 PM CDT Sat Jun 7 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 402 PM CDT Sat Jun 7 2025

- Very hot temperatures between 10 to 15 degrees above normal are
  expected this weekend. Heat Advisories are in effect for
  Brewster and Terrell Counties this afternoon.

- There is a low (20-40%) chance of thunderstorms in the Davis
  Mountains and Eastern Permian Basin this weekend. A few of these
  thunderstorms could be strong to severe with a risk of large
  hail and damaging winds.

- Cooler and rainy pattern with a chance of strong to severe
  storms and near to below average temperatures early to middle
  next week, then a warming and drying trend with temperatures
  back to a few degrees above average.

- Main risks in strong to severe storms early to middle part of
  next week are damaging winds and hail, although a tornado or two
  cannot be ruled out. Highest rainfall amounts expected where
  heaviest and most persistent storms occur, such as eastern
  Permian Basin.

&&

.SHORT TERM...
(This afternoon through Sunday night)
Issued at 228 PM CDT Sat Jun 7 2025

WV imagery this afternoon shows the upper ridge centered over
southern Chihuahua/northern Coahuila, resulting in zonal flow
aloft over West Texas and Southeast New Mexico. This feature, as
well as abundant insolation, is increasing thicknesses, sending
temperatures soaring to the triple digits over most of the area
before the afternoon is out. Wrt convection, CAMs are a lot less
enthusiastic this afternoon/evening than the past few days,
developing scattered thunderstorms along a weak dryline from the
Big Bend to the Western Low Rolling Plains, and along a weak
boundary trying to push in from the northeast. KMAF 12Z RAOB
depicts a continuing severe threat, w/steep mid-lvl lapse rates
and DCAPES in excess of 1500 J/kg, and a hodograph suggesting
splitting cells w/dominant right-movers. CAMs show bulk shear
along the dryline and front sufficient for supercells.

This activity should die out fairly quickly this evening, despite
a 35+kt LLJ on tap to develop. Unfortunately, this LLJ will keep
mixing in play, in tandem w/debris cloud, to retard radiational
cooling and keep overnight minimums 8-10 F above normal.

Sunday, the ridge strengthens/amplifies slightly and shifts a bit
west, adding maybe a degree to afternoon highs and yielding the
warmest day this forecast as highs top out a respectable 10-12 F
above normal. That said, heat advisories will be issued for
mountainous areas, parts of the Rio Grande Valley, and central
Permian Basin. Convection is once again expected along a weak
dryline, mainly south of I-10. To the north, CAMs develop a
monster MCS in the Texas Panhandle and move in southeast, possibly
clipping the northeastern zones Sunday evening as it pushes a
cold front into the area. Plenty of deep-layer shear, especially
northeast, mid-lvl lapse rates around 9 C/km, and inverted-V
soundings suggest a continuing large hail/damaging wind threat,
with a tornado or two possible northeast as the boundary moves in.

This activity should diminish during the evening as the MCS
continues east, and w/loss of diurnal heating south of I-10.  As
cooler air filters in from the northeast, overnight lows should come

&&

.LONG TERM...
(Monday through Friday)
Issued at 228 PM CDT Sat Jun 7 2025

WPC Surface Analysis depicts an east-west oriented quasi-
stationary front over the TX panhandle picking up speed and moving
south as a cold front through west into central and east TX
Monday into Monday night, while deterministic and ensemble models
both depict a reinforcing troughing pattern from the mid to upper
troposphere extending from the Upper MS Valley and northern Great
Lakes into the Central Great Plains and down into W TX. Ensemble
NAEFS Mean Geopotential Height charts also depict near zero to
negative standardized anomalies in geopotential heights through
Wednesday, providing evidence of the persistent troughing pattern
through the middle part of next week. Closer to the surface,
south/southeast winds from this weekend will shift to easterly.
This humid upslope flow will maintain dew point temperatures in
the 60s, 50s western higher terrain and assist in advecting in
moisture from farther east to keep cloud and rain chances in the
forecast. The southward moving cold front, a surface low
meandering over E NM into western higher terrain of W TX, and a
dryline extending meridionally south from that surface low will
all provide near surface forcing for ascent for development of
showers/storms. Ensembles show mean surface to mid tropospheric
shear of 35 to 45 knots, sufficient for organization of rotating
updrafts that can sustain long-lived storms capable of producing
severe weather. SPC has highlighted the forecast area in a MRGL
risk for Monday. In this outlook, heating of elevated terrain,
proximity to an MCS over the Southern High Plains driving the cold
front farther south than it would otherwise travel, and elevated
convection within low-level warm theta-E advection north of the
front are all mentioned as factors allowing for a mainly severe
hail/damaging wind risk to develop through the day, with Day 3
probabilities of 5% within 25 miles of a point in the hatched
probability region. Forecast soundings depict near adiabatic lapse
rates from the lower to mid troposphere, elongated straight
hodographs, PWAT less than 1.20" and low-level and mid-level RH
below 70%, as well as mean CAPE 800-1300 J/kg. Concurrently,
ensemble forecast soundings indicate LCLs remaining above 2000
meters and 0-3 km SRH only near the low end of the 80 m2/s2
threshold for tornadogenesis while 0-1 km SRH remains well below
that, so the tornado risk while not zero is not expected to be the
main impact with storms Monday. Highs Monday with CAA behind the
cold front will end up near average and be up to 10 degrees cooler
than Sunday, with highs ranging from 80s most of Lea County into
northern Permian Basin as well as higher elevations from western
Eddy County into Guadalupes, Davis Mountains, and Lower Trans
Pecos, 90s most of Eddy County and central and southern Permian
Basin into Stockton Plateau, Marfa Plateau, and basins of
Culberson County, and upper 90s to triple digits for Rio Grande
basins into Terrell County. High-res CAMs depict discrete storms
over Rio Grande basins moving south into northern Mexico through
the evening Monday before more storms initiate across the Permian
Basin into SE NM and move east. PoPs through Monday night are
above 20% across the forecast area, with highest PoPs 45% to 60%
over northeast Permian Basin and gradient of 25% to 45% along the
Davis Mountains into Lower Trans Pecos (farther southwest than
previous runs showing gradient around Pecos River), so rain
chances are expected to persist through Monday night. Despite
abundant cloud cover limiting radiational cooling, lows Monday
night may fall near to a few degrees below average as CAA and
lower high temperatures allow low temperatures to fall lower than
previous nights, with upper 50s northern Lea County and highest
elevations of Guadalupes and Davis Mountains, 60s, upper 60s to
mid 70s southern Rio Grande basins into Terrell County and eastern
Stockton Plateau into southeast Permian Basin.

Tuesday, the cooler weather and rain/storm chances persist in CAA
behind the southward moving cold front. As on Monday, the same
near surface frontal forcing mechanisms, heating of elevated
terrain, and adequate wind shear for organization of rotating
updrafts will be present. Mean wind shear in ensembles will be
lower by 10 knots while PWAT above 1.20", low-level RH above 50%,
and CAPE 1000-1500 J/kg will mean larger amounts of instability
and moisture for storms rooted in the surface boundary layer to
tap into. LCLs in ensemble forecast soundings are also lower and
below 2000 meters while 0-3 km SRH remains marginal while
elongated hodographs persist, so damaging wind and tornado risk
may persist or increase in storms that form in the late afternoon.
PoPs indicate greatest chance of storm initiation is over Davis
Mountains and then E NM into central Permian Basin through the
evening into overnight. Earlier runs showed PoPs ending early, but
more recent runs are showing PoPs lingering into Wednesday
morning. Highs Tuesday as a result of the cold front having mostly
cleared the area will be 5 degrees below average, translating to
upper 70s to lower 80s northern Lea County, higher elevations of
Guadalupes, mid to upper 80s Permian Basin and most of SE NM
plains into Marfa Plateau, upper 80s to lower 90s basins of
Culberson County, Upper Trans Pecos into Stockton Plateau, mid to
upper 90s Terrell County into Rio Grande basins, and triple digits
along the Rio Grande. With these cooler high temperatures, lows
will also be able to fall to lower levels and near to below
average with 60s, upper 60s to lower 70s along Rio Grande, and
upper 50s in usual cooler spots of northern Lea County and higher
elevations.

Wednesday, similar story but even cooler as rain/storm chances
continue. Even weaker wind shear will hinder organization and
maintenance of storms, with highest PoPs closer to the earlier
hours of the day into early afternoon and highest over Davis
Mountains into eastern Permian Basin before quickly trailing off
to the east by evening. A risk of severe weather cannot be ruled
out, but at this time uncertainty in impacts remains high.
Wednesday is likely to be the day with high temperatures farthest
below average in the long term, 5 to 10 degrees below average
translating to 80s, upper 70s to lower 80s northern Lea County and
northernmost Permian Basin as well as higher elevations into
Marfa Plateau, and 90s basins of Culberson County as well as
southernmost Rio Grande basins and along Rio Grande from Presidio
Valley into Big Bend. Wednesday night, lows fall to similar levels
as Tuesday night.

The later part of the week features a warming and drying trend.
This occurs as ridging builds from W TX into the Upper MS Valley.
Highs in the upper 80s to mid 80s, triple digits along Rio Grande
return by Thursday, and widespread 90s, triple digits over Upper
Trans Pecos and along Rio Grande by Friday, with these high
temperatures maintained into next Saturday. Lows likewise return
to above average featuring mid 60s to mid 70s, lower 60s cooler
spots of northern Lea County and Marfa Plateau. As conditions dry
out, NBM shows rain totals from early to middle part of this week
ranging from 0.75" Lea County into Upper Trans Pecos and Stockton
Plateau, to 0.75" to 1.25" central Permian Basin and southeast
Permian Basin, and 1.50" to 1.75" or higher for points east. Given
tendency of NBM to overpredict rainfall amounts a few days prior
to a rain event, consulting lower ensemble percentiles can show
more realistic expected rainfall. These percentiles only show a
few tenths of rainfall at most, but with spreads of 0.5" to 1.0"
showing the scattered convective nature of the precipitation and
highest spreads over easternmost Permian Basin of 1.0" to 1.25"
showing potential for much higher rainfall amounts where
persistent and/or especially heavy downpours occur.

&&

.AVIATION...
(00Z TAFS)
Issued at 402 PM CDT Sat Jun 7 2025

VFR conditions will prevail next 24 hours. Winds will be
light/variable until Sunday afternoon, when return flow
increases. A few cu, mostly high-based, will be possible most
terminals Sunday. Little convection is anticipated.

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               73 103  68  88 /  10  10  10  20
Carlsbad                 67 103  67  92 /   0   0  10  10
Dryden                   76 103  76 101 /  10  10  10  10
Fort Stockton            75 103  72  97 /  10  10  10  20
Guadalupe Pass           70  97  67  87 /   0   0  10  10
Hobbs                    67 101  63  84 /   0   0  10  20
Marfa                    66  97  66  93 /  10  20  20  20
Midland Intl Airport     75 104  69  90 /  10  10  10  10
Odessa                   74 102  69  90 /   0  10  10  10
Wink                     72 105  71  93 /   0  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Heat Advisory from 1 PM CDT /noon MDT/ to 9 PM CDT /8 PM MDT/
     Sunday for Andrews-Central Brewster-Chinati Mountains-
     Chisos Basin-Crane-Davis Mountains-Davis Mountains
     Foothills-Ector-Guadalupe Mountains Above 7000 Feet-
     Guadalupe and Delaware Mountains-Lower Brewster County-
     Marfa Plateau-Martin-Midland-Winkler.

     Heat Advisory until 8 PM CDT this evening for Central Brewster-
     Chisos Basin-Lower Brewster County-Terrell.

NM...Heat Advisory from noon to 8 PM MDT Sunday for Guadalupe
     Mountains of Eddy County.

&&

SHORT TERM...44
LONG TERM....94
AVIATION...44

In the hours before

Special weather statement, Jun 7, 5:07 PM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
507 PM CDT Sat Jun 7 2025

TXZ279-072245-
Central Brewster County TX-
507 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BREWSTER COUNTY THROUGH
545 PM CDT...

At 506 PM CDT, Doppler radar was tracking a strong thunderstorm 15
miles southwest of Marathon, or 31 miles southeast of Alpine, moving
southeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of central Brewster
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.

&&

LAT...LON 2998 10341 3005 10342 3006 10313 2979 10327
TIME...MOT...LOC 2206Z 324DEG 10KT 3000 10335

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

44
Special weather statement, Jun 7, 6:07 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
607 PM CDT Sat Jun 7 2025

TXZ279-072345-
Central Brewster County TX-
607 PM CDT Sat Jun 7 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL BREWSTER COUNTY
THROUGH 645 PM CDT...

At 606 PM CDT, Doppler radar was tracking a strong thunderstorm 24
miles north of Terlingua, or 29 miles north of Lajitas, moving east
at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of west central
Brewster County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Midland.

&&

LAT...LON 2965 10380 2966 10380 2974 10377 2976 10340
      2951 10345
TIME...MOT...LOC 2306Z 277DEG 17KT 2967 10368

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

44
Special weather statement, Jun 7, 7:00 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
700 PM CDT Sat Jun 7 2025

TXZ279-282-080045-
Central Brewster County TX-Lower Brewster County TX-
700 PM CDT Sat Jun 7 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL BREWSTER COUNTY
THROUGH 745 PM CDT...

At 700 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Persimmon Gap, or 22 miles north of Panther
Junction, moving southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Boquillas Canyon, Persimmon Gap, and Big Bend National Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2943 10337 2985 10319 2965 10272 2963 10274
      2960 10274 2960 10277 2955 10277 2952 10281
      2949 10280 2945 10283 2941 10283 2940 10281
      2936 10285 2935 10288 2926 10291 2924 10287
      2922 10287 2921 10289 2922 10291 2919 10292
TIME...MOT...LOC 0000Z 313DEG 28KT 2964 10306

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

91

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:00 PM CDTSpecial Weather StatementMAFBrewster45 min
Jun 8, 4:36 PM CDTSpecial Weather StatementMAF39 min
Jun 8, 4:41 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos64 min
Jun 8, 5:03 PM CDTSevere Thunderstorm WarningMAFCrane, Pecos, Reeves, Ward38 min
Jun 8, 6:04 PM CDTSevere Thunderstorm WarningMAFCrane, Ector, Upton, Ward26 min
Jun 8, 6:31 PM CDTSpecial Weather StatementMAFBrewster44 min
Jun 8, 6:45 PM CDTSpecial Weather StatementMAFEctor, Midland45 min
Jun 8, 6:50 PM CDTSevere Thunderstorm WarningMAFEctor, Glasscock, Martin, Midland27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.